Two point masses perturbation of regular moment functionals

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 338
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKwon, Kil Hyunko
dc.contributor.authorPark, SBko
dc.date.accessioned2013-03-02T21:52:21Z-
dc.date.available2013-03-02T21:52:21Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1997-03-
dc.identifier.citationINDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93-
dc.identifier.issn0019-3577-
dc.identifier.urihttp://hdl.handle.net/10203/75719-
dc.description.abstractWhen sigma is a regular moment functional, we consider tau := sigma + lambda(1) delta(x - a(1)) + lambda(2) delta(x - a(2)), where lambda(1),lambda(2) is an element of C, a(1),a(2) is an element of R, and a(1) not equal a(2). We first find a necessary and sufficient condition for tau to be regular (or positive-definite when sigma is positive-definite) and then express orthogonal polynomials {R(n)(x)}(n=0)(infinity) relative to tau in terms of orthogonal polynomials {P-n(x)}(n=0)(infinity) relative to sigma. When both sigma and tau are positive-definite, we investigate the relations between zeros of {P-n(x)}(n=0)(infinity) and {R(n)(x)}(n=0)(infinity). Finally, when sigma is semi-classical, we show that tau is also semi-classical and give the structure relation, second-order differential equation satisfied by the semi-classical orthogonal polynomials {R(n)(x)}(n=0)(infinity), and the class number of tau.-
dc.languageEnglish-
dc.publisherELSEVIER SCIENCE BV-
dc.subjectORTHOGONAL POLYNOMIALS-
dc.subjectDIFFERENTIAL-EQUATIONS-
dc.titleTwo point masses perturbation of regular moment functionals-
dc.typeArticle-
dc.identifier.wosidA1997WR60000008-
dc.identifier.scopusid2-s2.0-0031584991-
dc.type.rimsART-
dc.citation.volume8-
dc.citation.issue1-
dc.citation.beginningpage79-
dc.citation.endingpage93-
dc.citation.publicationnameINDAGATIONES MATHEMATICAE-NEW SERIES-
dc.contributor.localauthorKwon, Kil Hyun-
dc.contributor.nonIdAuthorPark, SB-
dc.type.journalArticleArticle-
dc.subject.keywordPlusORTHOGONAL POLYNOMIALS-
dc.subject.keywordPlusDIFFERENTIAL-EQUATIONS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0